# SDR WTAA970111

- Difficulty date: June 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 784
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Release Valve
- Part number: 7445B
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SNA - EN ROUTE SNA TO FAT, LANDING GEAR FAILED TO RETRACT ON DEPARTURE.  AIRCRAFT DIVERTED TO LAX WITHOUT INCIDENT.  AIRCRAFT SUBSEQUENTLY FERRIED TO FAT FOR REPAIRS.  MAINTENANCE REMOVED AND REPLACED LANDING GEAR EMERGENCY HYDRAULIC SELECTOR RELEASE VALVE.  LANDING GEAR EXTENSION AND RETRACTION NORMAL DURING GEAR SWING.  AIRCRAFT RETURNED TO SERVICE.  (X)
